# SDR MASA200700192

- Difficulty date: April 7, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 10,970 hours, 10,734 cycles
- Engine: Allsn AE3007A
- Engine time: 14,560 hours, 13,961 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311538
- Condition: Unknown
- Location: Nr 2
- Part time: 14,560 hours, 13,961 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ASH 7374 IAD.  AIRCRAFT DIVERTED TO CLT DUE TO NR 2 ENGINE AUTO SHUTDOWN.  MX REMOVED AND REPLACED ENGINE.
